# SDR P2EA98031

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, RT AILERON UPPER AND LOWER SURFACES DELAMINATED AT SEVERAL PLACES.  REPAIRED PER SRM 51-40-6, FIG 11.  AILERON BALANCED PER SRM 51-80-1.  AILERON REMOVED AND INSTALLED PER MM 27-11-11.  (M)
